Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can Valium cause vertigo, excessive sweating, blurred vision and breathlessness?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2530 Questions
Question
Hi, this morning inwas suddenly dizzy and resally sweaty. And ive been blurry ever since and had a sore tummy and been in and out of anxiety breathlessnes. Still a little bit dizzy. Wondering if this is from valium as i take 1 gram at night or could be something else ?
Mon, 14 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Ashok Kumar 26 minutes later
Brief Answer:
It could be panic attack

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

From the available description there is possibility of severe anxiety attack or panic attack. If you have taken 1 gram of valium it could be just withdrawal effect of valium.

However I like to point out that 1 gram of valium is too high and toxic dose. It is possible that it was a typo.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Follow-up: Can Valium cause vertigo, excessive sweating, blurred vision and breathlessness? 2 minutes later
Sorry 1mg, do you think i could be having a heart attack ? I have pain on left side of chest byt abkve breast bone just under the neck bone ? I XXXXXXX felt well all day t
 
 
Answered by Dr. Ashok Kumar 26 minutes later
Brief Answer:
Visiting ER is recommended

Detailed Answer:
Hello,
Thanks for follow up.

Although heart attack is rare possibility for 31 year woman but I do not think risk taking is advised. It is not possible on my part to state whether it is heart attack or simple anxiety so it will be better to visit ER for reassurance.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Follow-up: Can Valium cause vertigo, excessive sweating, blurred vision and breathlessness? 29 minutes later
I dont have chest pain in the middle of my chest its just off and on above my left chest bone which is a muscle. I have valium but scared to take it now incase thats causing me symptoms. Its not crushing pain either
 
 
Answered by Dr. Ashok Kumar 2 hours later
Brief Answer:
It seems non cardiac pain

Detailed Answer:
Hello,
Thanks for follow up.

The description of pain seems non cardiac to me provided it is not aggravated by increasing activity. In addition the instable nature (on-off) of pain indicates toward anxiety symptoms rather than the cardiac pain.

I hope this reassures you.
Thanks again.
Above answer was peer-reviewed by
 
Follow-up: Can Valium cause vertigo, excessive sweating, blurred vision and breathlessness? 16 minutes later
Ok so does heart get worse? I feel like when inwent dizzy this morning i panicked as i was by myself. And rhen maybe i had anxiety about it all day. Not to worry. My chest pain is scattered not on going, so with a heart attack
Guessing it worsens ? And does not improve
 
 
Answered by Dr. Ashok Kumar 2 hours later
Brief Answer:
Yes it is true

Detailed Answer:
Hello,
Thanks for follow up.

The pain due to heart attack is often either constant or aggravates with progress of time. In addition the person get other symptoms like tradition of pain, perspiration, vomiting, heaviness over chest among others.

I hope this helps you.
If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below-mentioned link:
http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386

Thanks and regards
Above answer was peer-reviewed by
 
Follow-up: Can Valium cause vertigo, excessive sweating, blurred vision and breathlessness? 26 hours later
Hello
Me again , i am experiencing the same symptoms again tonight. It is 4am here in australia and i still cant sleep. Left side burning under breast and andominal and inner left breast. And above breast bone. I will go tonthe doctors tomorrow morning. I dont feel unwell just have the pain. Is this muscular ? Kinda in my shoulder And its off and on. Very annoying i must say. Inwas meant to ask actually every time i lay down the left side aches and i cant sleep on it. Once i roll to right side its fine. Is this a muscular disorder maybe ?
 
 
Answered by Dr. Ashok Kumar 36 minutes later
Brief Answer:
It seems muscular

Detailed Answer:
Hello,
Thanks for follow up.

Presence of pain on lying down to certain position indicates soreness of muscles rather than anything else. It is possible that you had some pain in past but it resurfaced prominently due to increase in anxiety since yesterday.

If you have the access for xanax or valium I think you can use either 0.25 mg of xanax or valium 1 mg for inducing sleep. This will ensure better anxiety control so you can know what proportion is contributed by anxiety and what proportion comes from muscular things.

I hope this helps you further.
Thanks again.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,  

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor